# SDR CA061019011

- Difficulty date: August 6, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 2,347 hours
- Engine: Ge CF348C1
- System (JASC): 2897 · Fuel System Wiring
- Part: Conduit
- Part number: CC670582071
- Condition: Interference
- Location: Wiring Cover
- Part time: 2,551 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GROUND INSPECTION NOTICED FUEL LEAK NEAR FRONT SPAR AREA IN BELLY PANEL. INSPECTION FOUND ELECTRICAL CONDUIT FOR LT FUEL BOOST PUMP, WIRE COVERING INTERFERING WITH FLARE AT BULKHEAD FITTING. THIS ALLOWED FUEL TO PASS INTO THE CONDUIT AND OUT OF BELLY. WIRING COVERING TRIMMED BACK AND CONDUIT RESECURED. (TC NR 20061019011)
